Swollen legs on test/deca, anyone experience this
01-13-2011 11:18 PM
Swollen legs on test/deca, anyone experience this
So Im two weeks into this dbol/test/deca run, hitting 250 test e and 200 deca per inj, twice per week. Ive alternated between left and right quad, and right now my quads feel like they are bruised and knotted, swollen. My knees are also swollen and there is alot of pressure there making it very painful and uncomfortable to put pressure on them.
Any ideas? Thanks. Let me know if I left anything out that you need to know.
01-14-2011 12:10 AM
No but it happens and not that uncommon
01-14-2011 01:10 AM
whats the resolve. use different locations so that the inj are not as close together? this didnt happen from my last test cycle, could it be the deca? or the combo of the two, im also using more than the first cycle, and that cycle was quite some years ago.
Im also using sites in the quad other than the upper outer quadrant, could that have an affect?
01-14-2011 01:52 AM
Well I'm assuming its not the injection itself if ur knees are swollen it rhe deca but if its the injection site then try warming the oil before injecting and inject very slow take like 1 min per cc I know that sounds excessive but it works. When you inject into a muscle the oil makes that muscle expand if u inject to fast the muscle expands to quick get swollen and sore you can also try massaging the site after the inject helps with knots and yes I wouldn't inject the same site more than once a week
01-17-2011 02:35 PM
First week and a half was fine, these symptoms started after the first week and a half. Right now the swelling has gone down. I do notice bloat in my legs ankles and feet that i dont see in my upper body though. in my upper legs I see blotchyness.. Almost looks like skin irritation. Its also itchy.
I tried warming up the vials prior to inj this time, and instead of dead center quad used upper outer quadrant. Lol ouch pain today(day after pin) Feels bruised and tiiiight. I'm using icy hot to try to help.
I'm not sure why I'm having such a reaction, but I really don't want to stop the cycle. I think maybe its the deca? I've done straight test before without these issues. I also pin each quad once a week and I'm thinking maybe thats too much. Maybe I should start adding glutes in there.
Any more help is appreciated. Done alot of googling about it and checking my other forums and found similar problems. Most say they subsided and I'm sure mine will, but the itchy and redness is whats interesting me.
01-17-2011 02:36 PM
I do know though, that I cannot keep up this 'hurt my knee at the gym' story much longer at work. I need to figure something out lol.
01-17-2011 08:24 PM
took a bath with epson salt tonight, then applied nonscented lotion. maybe the epson will help with soreness, and the lotion might help with the itching who knows. Im tryin w/e at this point. We will see how it goes through the rest of this week and next. Next two pins will be glutes to give the legs a rest and then go from there.
01-17-2011 09:47 PM
see if u have the same reaction in ur arm (swollen elbow?)
idk wat else to tell you.
also try injecting the test and deca in in syringe so less pinning. if u havent been already doing that u might want to.
01-18-2011 12:05 AM
Yea I've been doing that. I thougth you were only supposed to do like 1ml into delts though?
Anyhow.. lol, my left foot right now is a bit numby. I looked at it.. it looks like someone hooked up a bicycle pump to my foot, and inflated it.
Some random ass **** is going on with my body. I'd like to know why haha. Side note. I hit PR's on the bench today.
01-18-2011 12:28 AM
ive done 2ml at once multiple times. i think itll b all good, as long as ur hand dnt shake and u inject it slow.
Originally Posted by Pipes
and damn...thats getting wierder.
01-18-2011 02:12 AM
With the knots, it sounds like your gear is dirty. I would re-filter it through a .22 filter and try it, or cut it with some EO.
01-18-2011 09:52 AM
Yea. Ive do 3cc in.delts regularly and I hit my quads each x 2 EW deca may well be responsible for swelling in ankles and knees but site pain shouldn't be an issues, I'd try ftering it with a whatman as suggested above
01-18-2011 10:34 AM
site pain can be an issue if ur hitting a virgin muscle. also if ur hand shakes etc..
Originally Posted by edwitt
01-20-2011 01:19 AM
A virgin muscle shouldn't react with a knot sensation, just soreness and pain IMO.
01-28-2011 09:11 AM
Hey pipes bro...this hasn't been mentioned but I think there's a chance your allergic to the deca since you've done a previous cycle of just test or like the other guys said you might have dirty gear.
The blotchiness, redness, swolleness and itchiness sounds like your having some sort of allergic reaction. I'm no doctor but if this continues going forward I would consider stopping and jumping straight into PCT.
It doesn't sound to healthy when you mention your foot being inflated like a balloon, lol.
01-30-2011 12:44 AM
I had a supertest cycle before, and I couldn't sit down with comfort for about 10-12 days-If the pain does not fade soon, there may be an infection
01-30-2011 10:47 AM
Thanks for all the replies. Update - things are back to normal and inj have insued w/o issue. Just the usual minor site soreness but everything else is good.
Similar Forum Threads
By waynaferd in forum Old School Hormone Use
Last Post: 07-17-2011, 09:44 PM
By groovybaby in forum Anabolics
Last Post: 06-07-2011, 03:46 PM
By ShaneNexus in forum Anabolics
Last Post: 08-31-2006, 12:53 AM
By Grappler30 in forum Anabolics
Last Post: 11-23-2004, 06:23 PM
By Sal Collaziano in forum Anabolics
Last Post: 03-14-2004, 03:35 AM